Citation: Mike J.. "Adderall Makes Me Lethargic: An Experience with Amphetamine (Adderall) (exp9382)". Erowid.org. Sep 11, 2001. erowid.org/exp/9382
HI there, I am 31 years old, I was diagnosed with ADD 3 years ago. I thought it was a load of crap, but a couple of months ago I was given a book ,'Healing ADD'. It forced me to re-think what some doctors have said.
Here we are now, I am very anti-drug, anti-drinking. I never smoked, etc. in my life.
Well, recently...I sold out and tried adderall. So many have said it would make feel better immediately. It made me feel like crap immediately. When I take it I feel so spacey. My appendages feel very numb and floaty. I feel quite lethargic as well. It is difficult to drive, and hard to speak without sounding somewhat studdery and slurred. The only reason why I decided to try Adderall is because doctors all laughed at alternative solutions (Herbal, Neurofeedback).
So the bottom line is... Adderall makes me feel like crap. I'd rather live the rest of my life feeling pretty peppy, with a load of disarray.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.